Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Reddish color on the penis with a pus filled spot. STD?

Hai doctor i had a reddish color on my penis along with a white spot (looked like pus filled) on my penis for two days. Both occured on two different days and with a gap of three or four months. Could you tell me if it is an std . The reddish color was a lesion I guess. I had a sexual contact (mutual masterbation) with a person.
Asked On : Sat, 30 Mar 2013
Answers:  2 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
I understand that you had red colour spot ? mild swelling 3 to 4 mths duration which has a white spot now for the last 2 days. You have not mentioned whether it was painful or itchy. You did not say about your sex other than mutual masturbation. Red spot may due to a scratch, allergy or heat and the white spot may be due to ?infection. Consult any doctor. Treatment is easy.
investigations like STD & HIV is advised. Why mutual masturbation?. Try to understand sex properly.
Best wishes
Answered: Sat, 30 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Shashi's  Response
Hi,
Yes, unprotected sexual contact can cause STD's. pus filled spots can be benign / herpes/syphilis etc.,Have to examine your groin , if there is any lymph node enlargement.Few tests would confirm the diagnosis.Consult a dermatologist.
Take care
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor